Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleThe correspondence between multivariate spline ideals and piecewise algebraic varieties
Author(s) Ren-Hong Wang, Chun-Gang Zhu
TypeArticle in Journal
AbstractAs a piecewise polynomial with a certain smoothness, the spline plays an important role in computational geometry. The algebraic variety is the most important subject in classical algebraic geometry. As the zero set of multivariate splines, the piecewise algebraic variety is a generalization of the algebraic variety. In this paper, the correspondence between piecewise algebraic varieties and spline ideals is discussed. Furthermore, Hilbert’s Nullstellensatz for the piecewise algebraic variety is also studied.
KeywordsPiecewise algebraic varieties, Algebraic varieties, Multivariate splines, Ideals
ISSN0377-0427
URL http://www.sciencedirect.com/science/article/pii/S0377042711002895
LanguageEnglish
JournalJournal of Computational and Applied Mathematics
Volume236
Number5
Pages793 - 800
Year2011
NoteThe 7th International Conference on Scientific Computing and Applications, June 13–16, 2010, Dalian, China
Edition0
Translation No
Refereed No
Webmaster